Alert archive / Iowa / Flash Flood Warnings in 2019

Flash Flood Warning 40, NWS Quad Cities, IA

July 2, 2019Cedar County, Clinton County, Scott County, Iowa; Rock Island County, Whiteside County, Illinois

NWS Quad Cities, IA issued this flash flood warning at Jul 2, 2019, 9:55 PM CDT for Cedar County, Clinton County, Scott County, Iowa; Rock Island County, Whiteside County, Illinois. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2019, 9:55 PM CDT (02:55 UTC)
Expired
Jul 3, 2019, 12:54 AM CDT
In force
3 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Cedar County, IA, Clinton County, IA, Scott County, IA, Rock Island County, IL, Whiteside County, IL

The radar

The Quad Cities radar (KDVN), 23 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 10:15 PM CDTHEAVY RAIN 1.95Lowden, IARAINFALL TOTAL IN LAST 1 HR 10 MIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.9 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2019-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1722 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2019-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1722 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1561 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

316 
WGUS53 KDVN 030255
FFWDVN
ILC161-195-IAC031-045-163-030900-
/O.NEW.KDVN.FF.W.0040.190703T0255Z-190703T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Quad Cities IA/IL
955 PM CDT Tue Jul 2 2019

The National Weather Service in the Quad Cities has issued a

* Flash Flood Warning for...
  Northeastern Rock Island County in northwestern Illinois...
  Northwestern Whiteside County in northwestern Illinois...
  East central Cedar County in east central Iowa...
  Northern Scott County in east central Iowa...
  Southern Clinton County in east central Iowa...

* Until 400 AM CDT Wednesday.

* At 955 PM CDT, local law enforcement reported heavy rain across the
  warned area. Flash flooding is already occurring.

* Some locations that will experience flooding include...
  Clinton, DeWitt, Camanche, Fulton, Albany, Lowden, Wheatland, Grand
  Mound, Calamus, Bennett, McCausland, Low Moor, East Clinton, Dixon,
  New Liberty, Malone, Camp Liberty, Folletts, Bennett Park and
  Elvira.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4189 9097 4188 9012 4170 9019 4172 9098

$$

Haase
2 follow-up statements
872 
WGUS73 KDVN 030319
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA/IL
1019 PM CDT Tue Jul 2 2019

ILC161-195-IAC031-045-163-030900-
/O.CON.KDVN.FF.W.0040.000000T0000Z-190703T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rock Island IL-Whiteside IL-Cedar IA-Scott IA-Clinton IA-
1019 PM CDT Tue Jul 2 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTHEASTERN ROCK ISLAND...NORTHWESTERN WHITESIDE...EAST CENTRAL
CEDAR...NORTHERN SCOTT AND SOUTHERN CLINTON COUNTIES...

At 1018 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to two inches of rain have already
fallen in the past hour. Flash flooding is expected to begin shortly.

Some locations that will experience flooding include...
Clinton, DeWitt, Camanche, Fulton, Albany, Lowden, Wheatland, Grand
Mound, Calamus, Bennett, McCausland, Low Moor, East Clinton, Dixon,
New Liberty, Malone, Camp Liberty, Folletts, Bennett Park and Elvira.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Flooding is occurring or is imminent. It is important to know where
you are relative to streams, rivers, or creeks which can become
killers in heavy rains. Campers and hikers should avoid streams or
creeks.

&&

LAT...LON 4189 9097 4188 9012 4170 9019 4172 9098

$$

Haase
698 
WGUS73 KDVN 030554
FFSDVN

Flash Flood Statement
National Weather Service Quad Cities IA/IL
1254 AM CDT Wed Jul 3 2019

IAC031-045-163-ILC161-195-030603-
/O.CAN.KDVN.FF.W.0040.000000T0000Z-190703T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rock Island IL-Whiteside IL-Cedar IA-Scott IA-Clinton IA-
1254 AM CDT Wed Jul 3 2019

...THE FLASH FLOOD WARNING FOR NORTHEASTERN ROCK ISLAND...
NORTHWESTERN WHITESIDE...EAST CENTRAL CEDAR...NORTHERN SCOTT AND
SOUTHERN CLINTON COUNTIES IS CANCELLED...

Scattered showers and thunderstorms are possible through the rest of 
the night, but additional heavy rain is no longer expected. Flooding 
is no longer expected to pose a threat. Please continue to heed any 
remaining road closures.

LAT...LON 4189 9097 4188 9012 4170 9019 4172 9098

$$

Sheets

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 6:44 PM CDT, 3 hours 11 minutes earlier.

Area forecast discussion, Jul 2, 6:44 PM CDT, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
644 PM CDT Tue Jul 2 2019

...AVIATION UPDATE...

.SYNOPSIS...
Issued at 233 PM CDT Tue Jul 2 2019

The ring of fire is approaching!  Well, at least, it's slowly
getting here as the synoptic ridge is flattening out, and flow at
the surface and aloft is shifting to the southwest ahead of a
sagging front now positioned in northern Iowa to southern Wisconsin.
Locally, we hit the convective temperature of 86 late this morning,
and have been firing off towering cumulus and a few isolated heavy
showers along weak convergence lines. The main axis for this small
cell activity is from near Kirksville MO to Chicago, while the main
front is not yet seeing surface based storms. Heat index readings
are in the 94 to 102 range as of 2 PM, and am using the SPS product
to highlight this. Use caution looking at some AWOS obs, as the
dewpoint seems too high on them.

&&

.SHORT TERM...(This Evening through Wednesday)
ISSUED AT 233 PM CDT Tue Jul 2 2019

The majority of sites that are above 90 are seeing dewpoints mix
down to the upper 60s, thus stabilizing the heat index readings in
the mid to upper 90s.  I'm not sure how CID can maintain a dewpoint
of 74, but that doesn't seem to be a widespread feature, and will
continue to keep the area sub advisory this afternoon.

Thunderstorms remain likely to form along the main cold front
tonight, which should then through outflow means, sink south into
the I-80 corridor by late evening. These storms will have very high
CAPE (over 4000), to work with, and strong DCAPE for downdrafts
punching to the surface. That is especially true south of the front,
over the I-80 corridor. Thus, a diurnally driven event tonight,
from north to south is expected, with coverage waning after
midnight in the south. Rainfall may be spotty, but could exceed 2
inches in spots, enough to watch for a flash flood risk, but not
issue a watch. After activity wanes tonight, a isolated shower or
storm is possible through late morning Wednesday, before the
entire event repeats overhead tomorrow with the ring of fire set
up in place.

Heat threats will be low confidence due to convected debris and
potential new storms.

ERVIN

.LONG TERM...(Wednesday Night through Tuesday)
ISSUED AT 233 PM CDT Tue Jul 2 2019

Overview: Typical July weather pattern will last through the end
of the week, with slightly above normal temperatures and very humid
conditions. Weak westerly mid-level flow is expected as a broad
ridge encompasses the Central to Eastern U.S. Periodic chances for
scattered showers and thunderstorms are in the forecast through
Saturday, prior to the arrival of a cold front and pattern change
to slightly cooler and less humid conditions.

Thursday (4th of July) through Saturday

A convectively induced mid-level wave is forecast to meander through
the Upper Mississippi Valley, crossing northern Missouri, Iowa,
and Illinois. Forcing for ascent from this feature and lower
tropospheric warm air advection should lead to a few rounds of
scattered showers and storms. Model blend rain chances are 30-50%.
The Storm Prediction Center has the area in general thunder --
meaning non-severe storms are expected. However, moderate
instability could support an isolated strong or severe storm.

Little change to the forecast for Friday. Another shortwave, or
ripple in the westerly mid-level flow, should result in scattered
thunderstorm development during the afternoon and evening. Models
have a wind shift or cold front accompanying this system, which
may focus the convection along a line as it slides from NW to SE
through the forecast area.

High pressure building into the Northern Plains and south-central
Canada will cause winds to eventually veer to the ENE Friday night,
allowing for less humid air to work into at least the eastern CWA. A
weak zone of low-level convergence on Saturday, at the
intersection of the humid air and the backdoor front pushing in
from the ENE, could be a zone for scattered PM storms once again.
The primary threats from any storms Thursday - Saturday are
torrential rainfall (with PWATs close to 2"), gusty winds, and
lightning.

Sunday On

Mid-level winds transition from zonal to WNW late in the weekend
into early next week. As this occurs, a surface high will traverse
the Great Lakes and glance our area, leading to an easterly
component to the surface winds, and to lower humidity. The model
blend has slight chances for showers and storms from time to time.
But looking at the big picture, this period should be mostly dry
with more comfortable summer conditions compared to the past week
(temps in the upper 70s to mid 80s and dewpoints in the 60s).
Uttech

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday Evening)
ISSUED AT 641 PM CDT Tue Jul 2 2019

VFR conditions are expected outside of any SHRA/TSRA through
taf cycle. Expect MVFR to LIFR conditions and gusty winds with
any TSRA that forms this evening. The potential does exist for
wet microbursts with storms. After this evening, a return to
mainly dry conditions is expected, with more scattered
thunderstorms possible again by Wednesday afternoon.

&&

.HYDROLOGY...
Issued at 1103 AM CDT Tue Jul 2 2019

Replaced the flood watch on the Mississippi River with a flood
warning for Gladstone and Burlington. Routed flow from upstream
and forecast rainfall the rest of this week will cause the river
to rise above minor flood stage.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...Ervin
SHORT TERM...Ervin
LONG TERM...Uttech
AVIATION...Haase
HYDROLOGY...Simmons
Hazardous weather outlook, Jul 2, 3:57 AM CDT, 17 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
357 AM CDT Tue Jul 2 2019

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-030900-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
357 AM CDT Tue Jul 2 2019

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...TODAY AND TONIGHT

Hot and humid conditions are expected again this afternoon. Heat
index readings are expected to reach the mid 90s to around 100
this afternoon into early this evening.

Scattered thunderstorms are expected from late this morning through
this evening. The main risks from storms will be damaging winds
and torrential rainfall. The Storm Prediction Center has placed a
marginal risk over the entire outlook area.

Area rivers are experiencing flooding. Please see the
latest Flood Statements and Flood Warnings for details.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Wednesday through Thursday, thunderstorms are likely across the
outlook area. There will be a low threat for damaging winds and
heavy rainfall, especially Wednesday, where the Storm Prediction
Center has placed a marginal risk across the entire outlook area.

Scattered thunderstorms are possible Friday and Saturday. the
potential for severe weather appears low at this time.

Minor flooding is possible on the Mississippi River at Gladstone and
Burlington late this week. Please see the latest Flood Statements
and Flood Warnings for details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today or tonight.

In the hours before

Special weather statement, Jul 2, 8:22 PM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
822 PM CDT Tue Jul 2 2019

ILC161-195-IAC045-030230-
Rock Island-Whiteside-Clinton-
822 PM CDT Tue Jul 2 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ROCK ISLAND...
NORTHWESTERN WHITESIDE AND SOUTHERN CLINTON COUNTIES UNTIL 930 PM
CDT...

At 822 PM CDT, a strong thunderstorm was located over Grand Mound, or
15 miles south of Maquoketa, moving east at 20 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Clinton, DeWitt, Camanche, Fulton, Garden Plain, Albany, Grand Mound,
Calamus, Low Moor, Welton, East Clinton, Malone, Rock Creek Marina
and Campground, Folletts, Elvira, Newton Corners, Rock Creek  Park,
Clinton Municipal Airport, Sherman Park and Clinton County
Fairgrounds.

This includes Interstate 88 near mile marker 17.

Torrential rainfall is also occurring with this storm. Minor flooding
of low lying areas, creeks, streams and urban areas is possible. If
you encounter water over a roadway, do not drive through it.

LAT...LON 4168 9011 4171 9031 4174 9033 4173 9041
      4176 9044 4176 9046 4177 9047 4177 9054
      4176 9058 4177 9059 4176 9062 4177 9067
      4175 9068 4175 9069 4177 9081 4192 9075
      4188 9010
TIME...MOT...LOC 0122Z 268DEG 17KT 4184 9068

Uttech
Local storm report, Jul 2, 8:52 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
852 PM CDT TUE JUL 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     TSTM WND DMG     OXFORD JUNCTION         41.99N 90.96W
07/02/2019                   JONES              IA   EMERGENCY MNGR

            LARGE TREE WENT THROUGH ROOF OF HOUSE, TIME
            ESTIMATED BY RADAR.

&&

GROSS
Special weather statement, Jul 2, 9:04 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
904 PM CDT Tue Jul 2 2019

IAC031-045-103-105-113-163-030300-
Cedar-Scott-Johnson-Jones-Linn-Clinton-
904 PM CDT Tue Jul 2 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CEDAR...NORTHWESTERN
SCOTT...NORTHEASTERN JOHNSON...SOUTHERN JONES...SOUTHEASTERN LINN AND
WEST CENTRAL CLINTON COUNTIES UNTIL 1000 PM CDT...

At 904 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Solon to Wheatland. Movement was
east at 20 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Iowa City, Tipton, West Branch, Mechanicsville, Stanwood, Coralville,
Mount Vernon, Lisbon, Solon, Ely, Lowden, Wheatland, Bennett,
Bertram, Toronto, Lake Macbride State Park, Rochester, Buchanan,
Clarence and New Liberty.

This includes Interstate 80 in Iowa between mile markers 243 and 249,
and between mile markers 259 and 261.

Torrential rainfall is also occurring with these storms. Minor
flooding of low lying areas, creeks, streams and urban areas is
possible. If you encounter water over a roadway, do not drive through
it.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4198 9158 4195 9081 4164 9084 4168 9158
TIME...MOT...LOC 0204Z 272DEG 13KT 4184 9151 4181 9084

Haase
Special weather statement, Jul 2, 9:38 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
938 PM CDT Tue Jul 2 2019

ILC073-161-195-IAC045-163-030345-
Rock Island-Whiteside-Henry-Scott-Clinton-
938 PM CDT Tue Jul 2 2019

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ROCK ISLAND...
SOUTHWESTERN WHITESIDE...NORTHWESTERN HENRY...SCOTT AND SOUTHWESTERN
CLINTON COUNTIES UNTIL 1045 PM CDT...

At 937 PM CDT, a strong thunderstorm was located over Donahue, or 10
miles northwest of Davenport, moving southeast at 20 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Davenport, Moline, Rock Island, Bettendorf, East Moline, Silvis,
Eldridge, Colona, Le Claire, Coal Valley, Hampton, Port Byron,
Walcott, Rapids City, Princeton, Long Grove, Cordova, Riverdale,
Donahue and Cleveland.

This includes the following highways...
 Interstate 74 in Iowa between mile markers 1 and 5.
 Interstate 80 in Iowa between mile markers 281 and 306.
 Interstate 80 in Illinois between mile markers 1 and 16.
 Interstate 74 in Illinois between mile markers 1 and 3, and between
mile markers 7 and 16.
 Interstate 88 between mile markers 1 and 12.
 Interstate 280 between mile markers 1 and 4.

Torrential rainfall is also occurring with this storm. Minor flooding
of low lying areas, creeks, streams and urban areas is possible. If
you encounter water over a roadway, do not drive through it.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4137 9025 4159 9078 4160 9079 4160 9080
      4162 9086 4179 9077 4162 9010
TIME...MOT...LOC 0237Z 292DEG 25KT 4168 9072

Haase
Local storm report, Jul 2, 9:46 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
946 PM CDT TUE JUL 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0946 PM     HEAVY RAIN       LOWDEN                  41.86N 90.92W
07/02/2019  M1.50 INCH       CEDAR              IA   CO-OP OBSERVER

            RAIN TOTAL IN PAST 45 MIN.

&&

GROSS
Local storm report, Jul 2, 9:54 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
954 PM CDT TUE JUL 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     FLASH FLOOD      CLINTON                 41.83N 90.21W
07/02/2019                   CLINTON            IA   LAW ENFORCEMENT

            WATER APPROX 18 INCHES DEEP NEAR CLINTON
            COMMUNITY COLLEGE, WITH VEHICLES STUCK.

&&

GROSS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 7:19 PM CDTSpecial Weather StatementDVNBuchanan41 min
Jul 2, 7:37 PM CDTSpecial Weather StatementDVNClinton38 min
Jul 2, 7:40 PM CDTSpecial Weather StatementDVNScott50 min
Jul 2, 8:19 PM CDTSpecial Weather StatementDVNJackson26 min
Jul 2, 8:22 PM CDTSpecial Weather StatementDVNClinton68 min
Jul 2, 8:28 PM CDTSevere Thunderstorm WarningDVNJackson47 min
Jul 2, 8:52 PM CDTSevere Thunderstorm WarningDVNDubuque, Jackson38 min
Jul 2, 9:04 PM CDTSpecial Weather StatementDVNCedar56 min
Jul 2, 9:38 PM CDTSpecial Weather StatementDVNScott67 min
Jul 3, 4:39 AM CDTSpecial Weather StatementDVNIowa21 min
Jul 3, 8:27 AM CDTRiver Flood WarningDVNClinton, Scott5 days
Jul 3, 10:47 AM CDTRiver Flood WarningDVNDes Moines, Louisa10 days
Jul 3, 2:00 PM CDTFlash Flood WarningDVNScott3 hr
Jul 3, 2:45 PM CDTSpecial Weather StatementDVNJohnson45 min
Jul 3, 2:46 PM CDTSpecial Weather StatementDVNMuscatine44 min
Jul 3, 2:57 PM CDTSpecial Weather StatementDVNCedar48 min
Jul 3, 3:17 PM CDTSpecial Weather StatementDVNCedar, Linn43 min
Jul 3, 5:07 PM CDTSpecial Weather StatementDVNDelaware, Dubuque53 min
Jul 3, 5:24 PM CDTSpecial Weather StatementDVNBuchanan66 min
Jul 2, 7:02 PM CDTSpecial Weather StatementDVNWhiteside28 min
Jul 2, 10:11 PM CDTSpecial Weather StatementDVNWhiteside64 min
Jul 2, 10:52 PM CDTSpecial Weather StatementDVNHenry53 min
Jul 3, 10:47 AM CDTRiver Flood WarningDVNHancock21 days
Jul 3, 12:36 PM CDTSpecial Weather StatementDVNWarren24 min
Jul 3, 1:39 PM CDTSpecial Weather StatementDVNRock Island51 min
Jul 3, 2:12 PM CDTSpecial Weather StatementDVNRock Island33 min
Jul 3, 2:43 PM CDTSpecial Weather StatementDVNHenry47 min
Jul 3, 3:13 PM CDTSpecial Weather StatementDVNHenry47 min
Jul 3, 3:49 PM CDTSpecial Weather StatementDVNBureau, Putnam56 min
Jul 3, 4:25 PM CDTSpecial Weather StatementDVNPutnam65 min
Jul 3, 6:34 PM CDTSpecial Weather StatementDVNMcDonough26 min

Nearby

Flash Flood Warnings in Iowa, 2019Flash Flood Warnings in Illinois, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.